# SDR ASOA97027

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120249
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Reg Vlv
- Part number: 38E966
- Condition: Seal
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF ATL-MCN, THE RIGHT DUCT LEAK LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY, SHUT DOWN THE RIGHT ENGINE AND RETURNED TO ATL WHERE LANDING WAS MADE SAFELY WITHOUT FURTHER INCIDENT.  ATL MAINTENANCE FOUND THE RIGHT ENGINE AIR INLET DE-ICE PRESSURE REGULATOR SEAL BLOWN.  REMOVED AND REPLACED THE DE-ICE PRESSURE REGULATOR VALVE.  OPERATIONAL AND LEAK CHECKS WERE GOOD, AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
